Approximation Theory on Totally Real Submanifolds.

Jeffrey Nunemacher

Mathematische Annalen (1976)

  • Volume: 224, page 129-142
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Nunemacher, Jeffrey. "Approximation Theory on Totally Real Submanifolds.." Mathematische Annalen 224 (1976): 129-142. <>.

author = {Nunemacher, Jeffrey},
journal = {Mathematische Annalen},
pages = {129-142},
title = {Approximation Theory on Totally Real Submanifolds.},
url = {},
volume = {224},
year = {1976},

AU - Nunemacher, Jeffrey
TI - Approximation Theory on Totally Real Submanifolds.
JO - Mathematische Annalen
PY - 1976
VL - 224
SP - 129
EP - 142
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.